# SDR SWAA2019121739742

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER CREASE BEAM THRESHOLD SUPPORT ANGLE CORRODED BETWEEN BS. 294+12 TO BS. 312+11, RBL 57.    / R&R ANGLE IAW SRM AND DWG.
